# SDR CA021101007

- Difficulty date: October 30, 2001
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,502 hours
- Engine: Pwa PT6A21
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 109910029115
- Condition: Cracked
- Location: Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   ENGINE AIR INLET COWLING FOUND CRACKED ALONG STIFFENER RIVET LINE.
